# SDR SWAA2024041163993

- Difficulty date: March 15, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES INTERNAL CAVITY OF LEADING EDGE OFSS289 RT WING.   REPLACED NUT PLATES RAIL LOCATED ON INTERNAL CAVITY OF LEADING EDGE OF SS289 RT WING IAW SRM 51-40-02 AND DWG 112A4402; SHEET: 13 AND REV-.
